Does lomotil make you high?

Question is Closed Report Mark as Favorite

Answers (1)

17 May 2010

Lomotil should not give you a high at all. It is used for diarrhea. If it makes you high you would be the first I'm sure. Hope this is the info you are looking for

Votes: +0
grey_cypress 18 May 2010

Bahahah, wow thats not any kind of buzz i would want!

platehead 18 May 2010

the reason i posted this question is my son have been stilling mine and selling them at school.. He said If you take 4 or 5 you get high..I read its related to demerel... Its also a c-iv narcotic derivitive... What do you think... thanks

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you take Lomotil (for diahrea) if the diahrea was caused by an antibiotic?

My mother in law was prescribed Bactrim to treat sores in her nose. The medication gave her severe diahrea and nausea. The dr. then prescribed ...

1 answer 6 Mar 2011

LOMOTIL, does it need an rx?

It's the only medication that works for my motility issues. Does anyone know if there is an OTC equivilent?

1 answer 11 Nov 2011

What is the standard mg dosage of Lomotil for diarrhea?

I suffer from IBS and have been prescribed Lomotil and Donnatal elixir to treat my symptoms for about 10 years. Unfortunately when I lost my health ...

2 answers 2 Jan 2013

I have an Ileostomy and have used Lomotil for 47 years my Dispenser is unable to obtain these. Help?

Lomotil/ Co Phenotrope is used by me to slow down the output of the Ileostomy particularly during the night having had a total colectomy and the ...

1 answer 28 Apr 2013

Why is there a shortage of Lomotil and why is there no answer to this question anywhere on websites?

Is there a cover up regarding the NHS and the pharmaceutical companies?

0 answers 13 Aug 2013